# SDR F3LA96025

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921168
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FORWARD CARGO DOOR AFT LOWER CORNER FRAME IS CRACKED AT OUTBOARD RADIUS AT NR 5 STOP FITTING (2.5 INCH LONG).  REMOVED FORWARD CARGO DOOR AND DAMAGED AREA OF AFT LOWER CORNER FRAME, INSTALLED NEW AFT LOWER CORNER FRAME ON FORWARD CARGO DOOR, INSTALLED FORWARD CARGO DOOR PER MM 52-31-00, SRM 51-40-02 AND SRM 51-70-13.  (M)
